# SDR SWI2024F00491

- Difficulty date: June 15, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 41,896 hours, 27,926 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: UNKNOWN
- Condition: Dented
- Location: Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMPER FOUND DENT ON LEFT SIDE JUST AFT OF NOSE CONE INSPECTED DENT FOUND TO BE 2.5" LONG BY 1" WIDE BY .048" DEEP AT THE DEEPEST POINT WITH NO CREASES. NO DAMAGE FOUND IN HYDRAULIC COMPARTMENT OR BEHIND RADOME. DAMAGE IS OUT OF LIMITS PER CRJ 900 SRM 53-00-01.
